# SDR 08FDEA00593

- Difficulty date: February 25, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 140N2063U16
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ATTACH FITTING AT STA 1540, S-15R.  CLIP REPLACED IAW B757 SRM 51-10-02 REV 93 AS PER STA ENG EAR P337-24137-C0016.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
